# SDR 99ZZZX301

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9776G
- Make and model: Cessna U206G
- Aircraft serial: U20603828
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Nr 6 Cylinder
- Part time: 27 hours
- Component: 6546451A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ENGINE FOR OIL LEAK, THE LOWER FORWARD CYLINDER FLANGE ATTACH NUT (AT THRU-BOLT) WAS FOUND CRACKED AND LOOSE ON BOLT.  UNABLE TO DETERMINE CAUSE OF FAILURE.
